RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhidkov, Evgenii Petrovich

Statistics Math-Net.Ru
Total publications: 60
Scientific articles: 56

Number of views:
This page:602
Abstract pages:13673
Full texts:5705
References:745

http://www.mathnet.ru/eng/person26773
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197869

Publications in Math-Net.Ru
2009
1. E. P. Zhidkov, I. G. Voloshina, R. V. Polyakova, E. E. Perepelkin, N. S. Rossiyskaya, T. V. Shavrina, I. P. Yudin, “Computer modeling of magnet systems for physical setups”, Computer Research and Modeling, 1:2 (2009),  189–198  mathnet
2. E. P. Zhidkov, E. E. Perepelkin, S. B. Vorozhtsov, “Modeling of the spiral inflector and the orbit centering in compact cyclotron”, Matem. Mod., 21:1 (2009),  3–11  mathnet  zmath; Math. Models Comput. Simul., 1:6 (2009), 704–711  scopus
3. E. P. Zhidkov, Yu. Yu. Lobanov, V. D. Rushaĭ, “Improving the accuracy of multiple integral evaluation by applying Romberg’s method”, Zh. Vychisl. Mat. Mat. Fiz., 49:2 (2009),  232–240  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:2 (2009), 224–231  isi  scopus
2007
4. I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarker, I. Sarhadov, Z. A. Sharipov, “Investigation of boundary-value problems for the singular perturbed differential equation of high order”, Matem. Mod., 19:11 (2007),  65–79  mathnet  zmath  elib
2006
5. E. P. Zhidkov, O. V. Kozlova, “The continues analog of the Newton method in theory scattering inverse problem under presence of eigenfunctions and eigenvalues”, Matem. Mod., 18:2 (2006),  120–128  mathnet  mathscinet  zmath  elib
2004
6. E. P. Zhidkov, E. A. Perepelkin, “Estimation of magnetic field growth in corner domain for magnetostatic problem”, Matem. Mod., 16:2 (2004),  93–101  mathnet  mathscinet  zmath
2003
7. L. V. Bobyleva, E. P. Zhidkov, I. V. Kuznetsov, E. A. Perelstein, “Ion dynamics simulation in Wien separator”, Matem. Mod., 15:12 (2003),  16–28  mathnet  zmath
8. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrodinger equation with an arbitrary potential”, Matem. Mod., 15:9 (2003),  3–16  mathnet  mathscinet  zmath
9. E. P. Zhidkov, E. E. Perepelkin, “Solution behaviour of non-linear magnetostatic problem around ferromagnetic's corner point”, Matem. Mod., 15:4 (2003),  77–84  mathnet  mathscinet  zmath
10. E. P. Zhidkov, N. B. Skachkov, T. M. Solov'eva, “The accuracy estimation of the numerical solution of the spectral problem with the operator depending on the eigenvalue”, Matem. Mod., 15:1 (2003),  87–100  mathnet  mathscinet  zmath
2002
11. E. P. Zhidkov, O. I. Yuldashev, M. B. Yuldasheva, “An adaptive algorithm for computing a function on the Lipschitzian boundary of a three-dimensional body from a given gradient, and its application in magnetostatics”, Zh. Vychisl. Mat. Mat. Fiz., 42:12 (2002),  1836–1851  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:12 (2002), 1764–1779
2001
12. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for a Singularly Perturbed Relativistic Analog of the Schrödinger Equation”, Differ. Uravn., 37:1 (2001),  83–90  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 90–99
1999
13. E. P. Zhidkov, Yu. Yu. Lobanov, “Numerical functional integration method and some its applications”, Matem. Mod., 11:5 (1999),  37–83  mathnet  mathscinet  zmath
14. E. P. Zhidkov, A. G. Solov'ëv, “Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1098–1118  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1057–1076
1998
15. E. P. Zhidkov, L. A. Sevastianov, “Properties of integral operators of the mathematical model for shadowed sputtering”, Matem. Mod., 10:10 (1998),  3–7  mathnet
16. E. P. Zhidkov, L. A. Sevastianov, “Macroparameters of an effective distribution and of a sourse function in the mathematical model of shadowed sputtering”, Matem. Mod., 10:9 (1998),  35–40  mathnet
17. E. P. Zhidkov, N. A. Likhoded, V. A. Petrov, “Rapidly convergent compound formulas for approximate evaluation of Wiener path integrals”, Zh. Vychisl. Mat. Mat. Fiz., 38:10 (1998),  1621–1625  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:10 (1998), 1551–1555
1997
18. A. D. Egorov, E. P. Zhidkov, V. A. Petrov, “Approximate formulas for functional integrals including the contributions of Feynman diagrams of given form”, Matem. Mod., 9:1 (1997),  69–78  mathnet  mathscinet  zmath
19. E. P. Zhidkov, A. G. Solov'ev, “Refinement of approximate solutions to a boundary-value problem on a half-line”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997),  1340–1344  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:11 (1997), 1297–1301
1996
20. R. G. Airapetyan, E. P. Zhidkov, R. L. Shakhbagyan, “Numerical method for solving the inverse scattering problem, based on the asymptotic regularization”, Matem. Mod., 8:3 (1996),  33–48  mathnet
21. E. P. Zhidkov, R. G. Airapetyan, “A numerical method for solving an inverse problem of quantum scattering theory”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 6,  38–40  mathnet  mathscinet  zmath
1995
22. I. V. Amirkhanov, Yu. G. Dzuba, E. P. Zhidkov, A. N. Il'ina, V. D. Il'in, “The simulation of high energy charged particles motion in the summary dipole magnetic field and uniform magnetic field”, Matem. Mod., 7:6 (1995),  32–53  mathnet  zmath
1994
23. E. P. Zhidkov, M. B. Yuldasheva, O. I. Yuldashev, “Vector algorithms for solving 3D nonlinear magnetostatic problems”, Matem. Mod., 6:9 (1994),  99–116  mathnet  mathscinet  zmath
24. E. P. Zhidkov, P. G. Akishin, I. V. Amirkhanov, I. E. Zhidkova, B. N. Khoromsky, “Some problems of accelerator mathematical simulation”, Matem. Mod., 6:6 (1994),  32–46  mathnet  mathscinet  zmath
1993
25. E. P. Zhidkov, Yu. Yu. Lobanov, “The approximate path integration method in the solution of some partial differential equations”, Differ. Uravn., 29:9 (1993),  1609–1619  mathnet  mathscinet; Differ. Equ., 29:9 (1993), 1399–1408
26. E. P. Zhidkov, Yu. Yu. Lobanov, R. R. Shahbagian, “Numerical investigation of multidimensional quantum systems by approximate functional integration”, Matem. Mod., 5:12 (1993),  61–78  mathnet  mathscinet  zmath
1992
27. E. P. Zhidkov, A. V. Fedorov, O. I. Yuldashev, “Application of the Galerkin method for solving an integral equation of magnetostatics with respect to vector potential”, Differ. Uravn., 28:10 (1992),  1821–1828  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1487–1492
1990
28. E. P. Zhidkov, Yu. Yu. Lobanov, R. R. Shahbagian, “Computation of multiple functional integrals in multidimensional problems of quantum physics”, Matem. Mod., 2:10 (1990),  110–119  mathnet  mathscinet  zmath
29. E. P. Zhidkov, A. V. Fedorov, O. I. Yuldashev, “About one approach for solution of the magnetostatic problem in hybrid formulation”, Matem. Mod., 2:9 (1990),  10–20  mathnet  mathscinet  zmath
30. E. P. Zhidkov, G. E. Mazurkevich, B. N. Khoromsky, I. P. Yudin, “Numerical calculations of space distributuion of dipole magnet”, Matem. Mod., 2:5 (1990),  8–17  mathnet  zmath
31. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, “Averaging equations of betatron oscillations in the vicinity of resonances in cyclic accelerators”, Matem. Mod., 2:3 (1990),  43–54  mathnet  zmath
32. E. P. Zhidkov, E. G. Nikonov, B. N. Khoromsky, “Asymptotic error bounds in Galerkin approximation for a certain class of quasipotential equations”, Zh. Vychisl. Mat. Mat. Fiz., 30:6 (1990),  826–836  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 133–140
1989
33. E. P. Zhidkov, E. G. Nikonov, B. N. Khoromsky, “Solution of eigenvalue problem for a class of hypersingular quasipotential integral equations”, Matem. Mod., 1:11 (1989),  77–91  mathnet  mathscinet  zmath
34. E. P. Zhidkov, Yu. Yu. Lobanov, R. R. Shahbagian, “On a method of calculation of continual integrals without lattice discretization”, Matem. Mod., 1:8 (1989),  139–157  mathnet  mathscinet  zmath
35. P. G. Akishin, E. P. Zhidkov, V. D. Kravtsov, “A parallel algorithm for solving three-dimensional integral equations of magnetostatics”, Matem. Mod., 1:7 (1989),  100–107  mathnet  mathscinet  zmath
36. E. P. Zhidkov, I. V. Kuts, R. V. Polyakova, I. A. Shelaev, I. P. Yudin, “Solution of a nonlinear inverse problem of magnetostatics by a regularization method”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  617–621  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 203–207
1986
37. Vu Suan Minh, E. P. Zhidkov, V. G. Kadyshevskii, “Nonrelativistic limit of solutions of radial quasipotential equations”, TMF, 67:1 (1986),  151–159  mathnet  mathscinet; Theoret. and Math. Phys., 67:1 (1986), 418–423  isi
1985
38. Vu Suan Minh, E. P. Zhidkov, V. G. Kadyshevskii, “Solutions of relativistic radial quasipotential equations”, TMF, 63:2 (1985),  254–269  mathnet  mathscinet; Theoret. and Math. Phys., 63:2 (1985), 493–503  isi
1982
39. N. S. Bakhvalov, E. P. Zhidkov, E. P. Kadantseva, S. B. Rubin, S. I. Serdyukova, “Numerical modeling of the motion of a dense electron cloud in an inhomogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  685–689  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 193–198
1981
40. E. P. Zhidkov, Nguen Mong, B. N. Khoromskii, “Methods of increasing the accuracy of approximate solutions of nonlinear singular integral equations of the Chew–Low type”, Zh. Vychisl. Mat. Mat. Fiz., 21:4 (1981),  962–969  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:4 (1981), 149–158
1979
41. N. S. Bakhvalov, S. I. Serdyukova, S. B. Rubin, E. P. Kadantseva, E. P. Zhidkov, “The numerical solution of a model selfconsistent electrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1228–1236  mathnet; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 142–151
42. E. P. Zhidkov, I. P. Nedyalkov, B. N. Khoromsky, Nguen Mong, “Investigation of a class of solutions of the Low equation”, Zh. Vychisl. Mat. Mat. Fiz., 19:4 (1979),  998–1014  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:4 (1979), 210–227
1977
43. F. A. Gareev, S. A. Goncharov, E. P. Zhidkov, I. V. Puzynin, B. N. Khoromsky, R. M. Yamaleev, “Numerical solution of eigenvalue problems for integrodifferential equations in nuclear theory”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977),  407–419  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 116–128
1976
44. B. N. Khoromsky, E. P. Zhidkov, “On the local convergence of approximation processes for solving operator equations”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1052–1055  mathnet  mathscinet  zmath
45. N. S. Bakhvalov, V. S. Bondarenko, E. P. Zhidkov, S. B. Rubin, S. I. Serdyukova, “Numerical solution of maxwell's equations in an inhomogeneous region with a moving discontinuity on the right side”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  697–704  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 149–156
1975
46. S. Budnyam, E. P. Zhidkov, “Analysis of the steady state of an electron ring in an external magnetic field”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1241–1247  mathnet; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 143–149
1971
47. S. Budnyam, E. P. Zhidkov, I. N. Ivanov, E. A. Perelstein, “The stationary state of an electron ring in an external magnetic field”, Zh. Vychisl. Mat. Mat. Fiz., 11:4 (1971),  1043–1047  mathnet; U.S.S.R. Comput. Math. Math. Phys., 11:4 (1971), 286–290
1970
48. E. P. Zhidkov, V. G. Kadyshevskii, Yu. V. Katyshev, “Problem of the $c\to\infty$ limit in the relativistic Schrödinger equation”, TMF, 3:2 (1970),  191–196  mathnet; Theoret. and Math. Phys., 3:2 (1970), 442–446
49. E. P. Zhidkov, T. V. Ryl'tseva, B. F. Feoktistov, “A method of solving boundary value problems for non-linear differential equations that describe the motion of charged particles in magnetic accelerator fields”, Zh. Vychisl. Mat. Mat. Fiz., 10:5 (1970),  1199–1209  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:5 (1970), 165–178
1969
50. E. P. Zhidkov, G. I. Makarenko, “Solution of the Dirichlet problem for a nonlinear elliptic equation by the introduction of a continuous parameter”, Dokl. Akad. Nauk SSSR, 187:4 (1969),  723–725  mathnet  mathscinet  zmath
51. E. P. Zhidkov, I. V. Puzynin, “Solution of a certain nonlinear discrete boundary value problem by means of the continuous analogue of Newton's method”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  442–447  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 254–262
1968
52. E. P. Zhidkov, G. A. Ososkov, “The solution of nonlinear integral equations through the introduction of a continuous parameter”, Dokl. Akad. Nauk SSSR, 180:6 (1968),  1279–1282  mathnet  mathscinet  zmath
53. E. P. Zhidkov, I. V. Puzynin, “Application of a continuous analogue of Newton's method to approximate solution of a non-linear boundary value problem”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  18–21  mathnet
1967
54. E. P. Zhidkov, I. V. Puzynin, “Solution of boundary value problems for nonlinear ordinary differential equations of the second degree by the method of stabilization”, Dokl. Akad. Nauk SSSR, 174:2 (1967),  271–273  mathnet  mathscinet  zmath
55. E. P. Zhidkov, I. V. Puzynin, “A method for introducing a parameter when solving boundary value problems for second-order nonlinear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 7:5 (1967),  1086–1095  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:5 (1967), 157–170
1964
56. E. P. Zhidkov, V. P. Shirikov, “Boundary value problem for ordinary second order differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 4:5 (1964),  804–816  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:5 (1964), 18–35

1994
57. L. S. Azhgirei, V. P. Gerdt, E. P. Zhidkov, R. G. Poze, “Mikhail Grigor'evich Meshcheryakov (Obituary)”, UFN, 164:9 (1994),  1011–1012  mathnet; Phys. Usp., 37:9 (1994), 931–932
1990
58. E. P. Zhidkov, L. A. Sevastianov, M. Yu. Shashkov, “On the conference “Computational physics and mathematical modeling””, Matem. Mod., 2:3 (1990),  155–156  mathnet
1989
59. E. P. Zhidkov, N. N. Kalitkin, L. A. Sevastianov, “Computational physics and mathematical modelling”, Matem. Mod., 1:3 (1989),  152–153  mathnet
1968
60. E. P. Zhidkov, I. V. Puzynin, “Поправки к статье “Решение краевых задач для нелинейных обыкновенных дифференциальных уравнений второго порядка методом стабилизации” (ДАН, т. 174, № 2, 1967 г.)”, Dokl. Akad. Nauk SSSR, 179:6 (1968),  1333  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020